# SDR CALA2023030100573

- Difficulty date: February 27, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 74,498 hours, 32,167 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: D5311332220000
- Condition: Cracked
- Location: L E&E Comp Fr11
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH E&E COMPARTMENT FR 11 WEB SUPPORT CRACKED PER HAECO LCQ N/R 9 290215/22215 GENERATED BY V798788 REMOVED/REPLACED WEB @ FR11 L/H IAW A-319 SRM TASK 51-42-11/001. SRM TASK 51-44-11/001 AND SRM 51-21-11/001 PER MECH V929087 INS P V061757.
